# SDR DALA2019082805008

- Difficulty date: October 9, 2018
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 80,607 hours, 36,419 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pivot
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED FOR RESTORATION THRUST REVERSER, LT HALF #1; INSPECTION OF THRUST REVERSER PIVOT FITTING AD SECTION 01 EM 7831-01102, REPLACEMENT OF PIVOT FITTING DONE I.A.W. ER/A 578826-14AD REV O.
